兰州大学机构库

Browse/Search Results:  1-10 of 291 Help

Selected(0)Clear Items/Page:    Sort:
Spatial propagation in nonlocal dispersal Fisher-KPP equations 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2021, 卷号: 280, 期号: 10
Authors:  Xu, Wen-Bing;  Li, Wan-Tong;  Ruan, Shigui
Adobe PDF(296Kb)  |  Favorite  |    Submit date:2021/04/16
Nonlocal dispersal Fisher-KPP equation  Spatial propagation  Spreading speed  Asymmetric kernel  
Spreading speeds and traveling waves in competitive recursion systems 期刊论文
JOURNAL OF MATHEMATICAL BIOLOGY, 2011, 卷号: 62, 期号: 2, 页码: 165-201
Authors:  Lin, G(林国);  Li, WT(李万同);  Ruan, SG;  Lin, G (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(955Kb)  |  Favorite  |    Submit date:2015/12/16
Comparison principle  Upper and lower solutions  Traveling waves  Spreading speeds  Competitive invaders  
Spreading Speed in an Integrodifference Predator-Prey System without Comparison Principle 期刊论文
BULLETIN OF MATHEMATICAL BIOLOGY, 2020, 卷号: 82, 期号: 5
Authors:  Lin, Guo;  Niu, Yibin;  Pan, Shuxia;  Ruan, Shigui
Adobe PDF(1028Kb)  |  Favorite  |    Submit date:2020/12/18
Integrodifference equations  Asymptotic spreading  Auxiliary equation  Noncooperative system  
Asymptotic spreading fastened by inter-specific coupled nonlinearities: A cooperative system 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2012, 卷号: 241, 期号: 6, 页码: 705-710
Authors:  Lin, G(林国);  Lin, G (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(229Kb)  |  Favorite  |    Submit date:2015/12/16
Comparison principle  Coupled nonlinearity  Nonautonomous equation  Complete spreading  
Spreading speeds of a Lotka-Volterra predator-prey system: The role of the predator 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2011, 卷号: 74, 期号: 7, 页码: 2448-2461
Authors:  Lin, G(林国);  Lin, G (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(273Kb)  |  Favorite  |    Submit date:2015/12/16
Comparison principle  Predator-prey system  Asymptotic spreading  
Invasion by an inferior or superior competitor: A diffusive competition model with a free boundary in a heterogeneous environment 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2015, 卷号: 423, 期号: 1, 页码: 377-398
Authors:  Wang, J;  Zhang, L;  Wang, J (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(478Kb)  |  Favorite  |    Submit date:2015/12/16
Diffusive competition model  Free boundary  Invasive population  Selection for dispersal  Spreading-vanishing dichotomy  
Spreading speeds and traveling waves for nonlocal dispersal equations with degenerate monostable nonlinearity 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2012, 卷号: 252, 期号: 9, 页码: 5096-5124
Authors:  Zhang, GB;  Li, WT(李万同);  Wang, ZC(王智诚);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(289Kb)  |  Favorite  |    Submit date:2015/12/16
Nonlocal dispersal  Traveling wave solution  Degenerate monostable nonlinearity  Exponential decay behavior  Uniqueness  Spreading speed  
Traveling fronts in monostable equations with nonlocal delayed effects 期刊论文
Journal of Dynamics and Differential Equations, 2008, 卷号: 20, 期号: 3, 页码: 573-607
Authors:  Wang, ZC(王智诚);  Li, WT(李万同);  Ruan, SG;  Ruan, SG (reprint author), Univ Miami, Dept Math, POB 249085, Coral Gables, FL 33124 USA.
Adobe PDF(436Kb)  |  Favorite  |    Submit date:2015/12/16
existence  uniqueness  asymptotic stability  traveling wave front  nonlocal reaction-diffusion equation  delay  monostable equation  
Spreading speeds and traveling wavefronts for second order integrodifference equations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2010, 卷号: 361, 期号: 2, 页码: 520-532
Authors:  Lin, G(林国);  Li, WT(李万同);  Lin, G (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(233Kb)  |  Favorite  |    Submit date:2015/12/16
Linear determinacy  Squeezing technique  Comparison principle  
Asymptotic spreading of competition diffusion systems: The role of interspecific competitions 期刊论文
EUROPEAN JOURNAL OF APPLIED MATHEMATICS, 2012, 卷号: 23, 页码: 669-689
Authors:  Lin, G(林国);  Li, WT(李万同);  Lin, G (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(332Kb)  |  Favorite  |    Submit date:2015/12/16
Comparison principle  Co-invasion-coexistence  Competitive invaders